# SDR MASA2011032602260

- Difficulty date: March 24, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 15,893 hours, 12,745 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Making Metal
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE, HEAT, ODOR DET IN CABIN, COCKPIT (LT PACK TEMP UNCONTROLLABLE).  MX INSPECTED ACM.  FOUND ACM TO HAVE EVIDENCE OF METAL PARTICLES IN OIL.  METAL PARTICLES SHOOTING OUT OF COCKPIT AIR VENTS.  REMOVED AND REPLACED LT ACM.
